# SDR QXEA2010041600274

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 220,555 hours, 16,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROX SYS FAULT 2 STATUS MSG AFTER LIFT OFF. RETURN IAW DISPATCH AND MX CONTROL.  LANDING UNEVENTFUL. FOUND MDC AV DOOR CL SENSOR PX41 OUT OF RIG UNREASON FAR FLAGGED ON AUG 13 00:00 ZULU/ AUG 12 19:00 LOC (AIR) INCLUDING SAME MSG IN PREVIOUS HISTORY. REMOVED PX41 AV DR SENSOR IAW AMM TASK 52-70-08-000-801 AND REPLACED WITH SERVICEABLE SENSOR IAW AMM TASK 52-70-08-400-801. OPS CHECK GOOD. NO CURRENT MSG REMAINS. RETURNED TO SERVICE.
